Alert archive / Oklahoma / Flash Flood Warnings in 2019

Flash Flood Warning 30, NWS Tulsa, OK

May 21, 2019Mayes County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 21, 2019, 2:08 PM CDT for Mayes County, Wagoner County, Oklahoma. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2019, 2:08 PM CDT (19:08 UTC)
Expired
May 22, 2019, 2:00 PM CDT
In force
24 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Mayes County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 29 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1076 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

266 
WGUS54 KTSA 211908
FFWTSA
OKC097-145-221900-
/O.NEW.KTSA.FF.W.0030.190521T1908Z-190522T1900Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
208 PM CDT Tue May 21 2019

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  A Dam Floodgate Release in...
  South central Mayes County in northeastern Oklahoma...
  East central Wagoner County in northeastern Oklahoma...

* Until 200 PM CDT Wednesday.

* At 205 PM CDT, GRDA relayed that due to heavy inflows, it is 
  necessary to begin releasing high volumes of water. This may or 
  will cause flooding in areas below Kerr Dam on Lake Hudson near 
  Locust Grove, OK. This condition mandates that you monitor local 
  water levels and prepare to evacuate. Please understand that 
  immediate action should be taken. At this time, it is anticipated 
  that the discharge at Kerr Dam will be 110,000 cubic feet per 
  second at approximately 3 pm. Further information can be secured 
  at GRDA's Emergency Operations Center at 918-256-0911. GRDA will 
  make additional notifications of any increases in releases from 
  the dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3626 9517 3621 9517 3622 9521 3619 9522
      3616 9526 3611 9523 3603 9523 3603 9536
      3610 9529 3614 9533 3621 9527 3626 9525

$$

Lacy
3 follow-up statements
694 
WGUS74 KTSA 220246
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
946 PM CDT Tue May 21 2019

OKC097-145-221900-
/O.CON.KTSA.FF.W.0030.000000T0000Z-190522T1900Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mayes OK-Wagoner OK-
946 PM CDT Tue May 21 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
WEDNESDAY FOR SOUTH CENTRAL MAYES AND EAST CENTRAL WAGONER
COUNTIES...

At 940 PM CDT, GRDA relayed that due to heavy inflows, it is 
necessary to begin releasing high volumes of water. This may or will 
cause flooding in areas below Kerr Dam on Lake Hudson near Locust 
Grove, OK. This condition mandates that you monitor local water 
levels and prepare to evacuate. Please understand that immediate 
action should be taken. At this time, it is anticipated that the 
discharge at Kerr Dam will be 130,000 cubic feet per second at 
approximately 10 pm. Further information can be secured at GRDA's 
Emergency Operations Center at 918-256-0911. GRDA will make 
additional notifications of any increases in releases from the dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3626 9517 3621 9517 3622 9521 3619 9522
      3616 9526 3611 9523 3603 9523 3603 9536
      3610 9529 3614 9533 3621 9527 3626 9525

$$
812 
WGUS74 KTSA 220400
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
1100 PM CDT Tue May 21 2019

OKC097-145-221900-
/O.CON.KTSA.FF.W.0030.000000T0000Z-190522T1900Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mayes OK-Wagoner OK-
1100 PM CDT Tue May 21 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
WEDNESDAY FOR SOUTH CENTRAL MAYES AND EAST CENTRAL WAGONER
COUNTIES...

At 1059 PM CDT, GRDA relayed that due to heavy inflows, it is 
necessary to begin releasing high volumes of water. This may or will 
cause flooding in areas below Kerr Dam on Lake Hudson near Locust 
Grove, OK. This condition mandates that you monitor local water 
levels and prepare to evacuate. Please understand that immediate 
action should be taken. At this time, it is anticipated that the 
discharge at Kerr Dam will be 175,000 cubic feet per second at 
approximately midnight. Further information can be secured at GRDA's 
Emergency Operations Center at 918-256-0911. GRDA will make 
additional notifications of any increases in releases from the dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3626 9517 3621 9517 3622 9521 3619 9522
      3616 9526 3611 9523 3603 9523 3603 9536
      3610 9529 3614 9533 3621 9527 3626 9525

$$
547 
WGUS74 KTSA 220709
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
209 AM CDT Wed May 22 2019

OKC097-145-221900-
/O.CON.KTSA.FF.W.0030.000000T0000Z-190522T1900Z/
/00000.0.DR.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Mayes OK-Wagoner OK-
209 AM CDT Wed May 22 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
WEDNESDAY FOR SOUTH CENTRAL MAYES AND EAST CENTRAL WAGONER
COUNTIES...

At 208 AM CDT, GRDA relayed that due to heavy inflows, it is 
necessary to begin releasing high volumes of water. This may or will 
cause flooding in areas below Kerr Dam on Lake Hudson near Locust 
Grove, OK. This condition mandates that you monitor local water 
levels and prepare to evacuate. Please understand that immediate 
action should be taken. At this time, it is anticipated that the 
discharge at Kerr Dam will be 194,000 cubic feet per second.
Further information can be secured at GRDA's Emergency Operations 
Center at 918-256-0911. GRDA will make additional notifications of 
any increases in releases from the dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3626 9517 3621 9517 3622 9521 3619 9522
      3616 9526 3611 9523 3603 9523 3603 9536
      3610 9529 3614 9533 3621 9527 3626 9525

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 21, 12:31 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 21, 12:31 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1231 PM CDT Tue May 21 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Widely varying conditions are across eastern Oklahoma and western
Arkansas early This Afternoon. Conditions will slowly improve through
the night across the area.

&&

.PREV DISCUSSION... /Issued 1053 AM CDT Tue May 21 2019/

DISCUSSION...
Have made numerous updates to the forecast grids for Today.
Mainly working on the timing of the broken line of severe
thunderstorms across the region. This activity will be exiting
the region over the next few hours. Scattered rain showers
persist behind the main line of thunderstorms into the early
Afternoon as well.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ054>074.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
     011.

&&

AVIATION.....10
Hazardous weather outlook, May 21, 12:52 PM CDT, 1 hour 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1252 PM CDT Tue May 21 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1252 PM CDT Tue May 21 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Limited.
	AREA...Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northwest Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
A broken line of strong to severe storms will exit northwest
Arkansas early this Afternoon. Some of these storms will be
capable of producing strong gusty winds, large hail and possibly
a tornado. Other scattered showers and a few thunderstorms
will continue across eastern Oklahoma and western Arkansas
through the Afternoon.

Widespread flooding continues across northeast Oklahoma after
the very heavy rainfall that occurred over the past couple of days.
The showers and thunderstorms this afternoon are not expected
to add to the flooding significantly.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY and THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential.
MONDAY...No Hazards.

EXTENDED DISCUSSION...
Thunderstorm chances will continue this week mainly across parts
of northeast Oklahoma. Organized severe weather does not appear
likely however.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 21, 11:37 AM CDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1137 AM CDT Tue May 21 2019

ARZ019-020-029-211730-
Sebastian AR-Franklin AR-Crawford AR-
1137 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FRANKLIN...CRAWFORD AND
SEBASTIAN COUNTIES UNTIL 1230 PM CDT...

At 1137 AM CDT, strong thunderstorms were located along a line
extending from 4 miles south of Winslow to 6 miles southwest of
Hartford. Movement was northeast at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Charleston...                     Cedarville...
Mountainburg...                   Greenwood...
Alma...                           Barling...
Lavaca...                         Mulberry...
Mansfield...                      Dyer...
Hackett...                        Hartford...
Huntington...                     Midland...
Chester...                        Rudy...
Bloomer...                        Lake Fort Smith...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 5 and 31.
 Interstate 540 between mile markers 1 and 10.
 Interstate 49 between mile markers 22 and 40.

A Tornado Watch remains in effect until 200 PM CDT for northwestern
and west central Arkansas...and southeastern Oklahoma.

LAT...LON 3514 9407 3514 9414 3510 9414 3506 9425
      3506 9423 3497 9424 3495 9434 3496 9437
      3494 9439 3493 9444 3504 9445 3576 9429
      3575 9413 3576 9412 3577 9379
TIME...MOT...LOC 1637Z 236DEG 15KT 3574 9412 3495 9446
Special weather statement, May 21, 11:39 AM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1139 AM CDT Tue May 21 2019

ARZ001-002-010-011-211745-
Carroll AR-Madison AR-Benton AR-Washington AR-
1139 AM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
WESTERN CARROLL AND EASTERN WASHINGTON COUNTIES UNTIL 1245 PM CDT...

At 1138 AM CDT, strong thunderstorms were located along a line
extending from Gateway to near Hobbs State Park to 4 miles southeast
of Winslow. Movement was northeast at 40 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations in or near the path include...
Berryville...                     Huntsville...
Eureka Springs...                 Garfield...
Gateway...                        St. Paul...
Beaver...                         Hindsville...
Wesley...                         Saint Paul...
Forum...                          Aurora...
Hobbs State Park...               Clifty...
Withrow Springs State Park...     War Eagle...
Japton...                         Grandview...
Goshen...                         Georgetown...

A Tornado Watch remains in effect until 200 PM CDT for northwestern
and west central Arkansas.

LAT...LON 3577 9377 3577 9405 3621 9393 3650 9399
      3650 9351
TIME...MOT...LOC 1638Z 223DEG 37KT 3650 9393 3623 9388 3577 9406
Special weather statement, May 21, 12:30 PM CDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1230 PM CDT Tue May 21 2019

ARZ010-011-019-020-029-211830-
Sebastian AR-Madison AR-Washington AR-Franklin AR-Crawford AR-
1230 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON...FRANKLIN...
NORTHEASTERN CRAWFORD...NORTHEASTERN SEBASTIAN AND SOUTHEASTERN
WASHINGTON COUNTIES UNTIL 130 PM CDT...

At 1230 PM CDT, strong thunderstorms were located along a line
extending from 8 miles west of Saint Paul to 2 miles west of Fort
Chaffee. Movement was northeast at 50 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
Ozark...                          Charleston...
Mulberry...                       Altus...
Branch...                         Denning...
St. Paul...                       Wiederkehr Village...
Cass...                           Saint Paul...
Boston...                         Pettigrew...
Washburn...                       Fern...
Fort Chaffee...                   Caulksville...
Jethro...                         Bidville...
Red Star...                       Crosses...

This includes Interstate 40 in Arkansas between mile markers 22 and
42.

A Tornado Watch remains in effect until 200 PM CDT for northwestern
and west central Arkansas.

LAT...LON 3588 9352 3576 9352 3577 9370 3538 9371
      3537 9375 3542 9380 3531 9381 3532 9392
      3523 9392 3523 9403 3514 9403 3514 9413
      3594 9400 3593 9349
TIME...MOT...LOC 1730Z 206DEG 45KT 3582 9393 3521 9411
Special weather statement, May 21, 12:36 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1236 PM CDT Tue May 21 2019

ARZ002-011-020-211830-
Carroll AR-Madison AR-Franklin AR-
1236 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHEASTERN FRANKLIN
AND CARROLL COUNTIES UNTIL 130 PM CDT...

At 1236 PM CDT, strong thunderstorms were located along a line
extending from 4 miles north of Grandview to 5 miles northwest of
Cass. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Berryville...                     Huntsville...
Green Forest...                   St. Paul...
Carrollton...                     Rudd...
Saint Paul...                     Kingston...
Forum...                          Aurora...
Boston...                         Withrow Springs State Park...
Pettigrew...                      Japton...
Witter...                         Marble...
Osage...                          Urbanette...
Rule...                           Grandview...

A Tornado Watch remains in effect until 200 PM CDT for northwestern
and west central Arkansas.

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3578 9352 3577 9370 3576 9370
      3574 9388 3650 9365 3650 9330 3612 9330
TIME...MOT...LOC 1736Z 224DEG 52KT 3650 9362 3575 9387
Special weather statement, May 21, 1:33 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
133 PM CDT Tue May 21 2019

ARZ002-011-211930-
Carroll AR-Madison AR-
133 PM CDT Tue May 21 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MADISON AND CARROLL
COUNTIES UNTIL 230 PM CDT...

At 133 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northwest of Eureka Springs to 2 miles east of
Boston. Movement was northeast at 50 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Green Forest...                   Beaver...
Carrollton...                     Rudd...
Kingston...                       Forum...
Marble...                         Osage...
Urbanette...                      Rule...
Grandview...                      Blue Eye...
Dryfork...                        Red Star...
Metalton...                       Connor...
Coin...                           Alabam...

A Tornado Watch remains in effect until 200 PM CDT for northwestern
Arkansas.

LAT...LON 3612 9333 3612 9348 3608 9348 3608 9345
      3597 9345 3595 9349 3593 9349 3592 9351
      3588 9351 3588 9352 3576 9352 3576 9357
      3648 9383 3650 9382 3650 9330 3619 9330
TIME...MOT...LOC 1833Z 210DEG 50KT 3643 9379 3584 9356
Local storm report, May 21, 1:37 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
137 PM CDT TUE MAY 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLOOD            2 NE COLLINSVILLE       36.38N 95.81W
05/21/2019                   ROGERS             OK   TRAINED SPOTTER

            CANEY RIVER IS FLOODING 4050 ROAD SOUTH OF US 169. ABOUT
            8 FT OF FLOWING WATER. ROAD IS IMPASSABLE.

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee47 min
May 20, 8:03 PM CDTTornado WarningTSACreek, Pawnee42 min
May 20, 8:23 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa, Washington52 min
May 20, 8:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers66 min
May 20, 8:42 PM CDTSpecial Weather StatementTSAOkmulgee48 min
May 20, 8:46 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 2 more59 min
May 20, 8:49 PM CDTFlash Flood WarningTSACreek, Mayes, Osage, Pawnee, Rogers, Tulsa and 1 more6 hr
May 20, 9:06 PM CDTTornado WarningTSAMayes, Rogers, Tulsa, Wagoner39 min
May 20, 9:06 PM CDTTornado WarningTSACreek, Osage, Tulsa24 min
May 20, 9:39 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa40 min
May 20, 9:45 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner60 min
May 20, 9:57 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner63 min
May 20, 9:58 PM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes3 hr
May 20, 10:07 PM CDTTornado WarningTSAOkmulgee, Tulsa, Wagoner38 min
May 20, 10:08 PM CDTTornado WarningTSACherokee, Mayes, Wagoner52 min
May 20, 10:32 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Tulsa, Wagoner43 min
May 20, 10:41 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatTSACherokee, Delaware, Mayes49 min
May 20, 11:14 PM CDTFlash Flood Warning EmergencyTSAOsage, Pawnee, Tulsa, Washington6 hr
May 20, 11:17 PM CDTSpecial Weather StatementTSAMayes, Okmulgee, Wagoner58 min
May 20, 11:23 PM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
May 20, 11:36 PM CDTSpecial Weather StatementTSADelaware24 min
May 20, 11:44 PM CDTFlash Flood Warning EmergencyTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 12:32 AM CDTSpecial Weather StatementTSACreek28 min
May 21, 12:36 AM CDTAreal Flood WarningTSAOsage12 hr
May 21, 12:57 AM CDTFlash Flood WarningTSACherokee, Craig, Delaware, Mayes6 hr
May 21, 1:05 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner6 hr
May 21, 1:38 AM CDTSevere Thunderstorm WarningTSACreek, Okmulgee27 min
May 21, 1:44 AM CDTSpecial Weather StatementTSATulsa31 min
May 21, 2:12 AM CDTSpecial Weather StatementTSATulsa33 min
May 21, 2:38 AM CDTFlash Flood WarningTSACreek, Tulsa6 hr
May 21, 2:42 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more6 hr
May 21, 2:48 AM CDTSpecial Weather StatementTSATulsa27 min
May 21, 4:25 AM CDTSpecial Weather StatementTSAOsage50 min
May 21, 4:51 AM CDTFlash Flood WarningTSAOsage6 hr
May 21, 4:59 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee46 min
May 21, 5:07 AM CDTFlash Flood WarningTSAOsage, Pawnee, Tulsa, Washington6 hr
May 21, 5:24 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee, Tulsa51 min
May 21, 5:27 AM CDTFlash Flood WarningTSAMayes, Osage, Rogers, Tulsa, Wagoner6 hr
May 21, 6:00 AM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okfuskee, Okmulgee, Osage and 4 more60 min
May 21, 6:17 AM CDTTornado WarningTSARogers, Tulsa43 min
May 21, 6:18 AM CDTTornado WarningTSAOsage17 min
May 21, 6:21 AM CDTSpecial Weather StatementTSAMcIntosh54 min
May 21, 6:43 AM CDTTornado WarningTSAMayes, Nowata, Rogers, Tulsa, Washington47 min
May 21, 6:53 AM CDTFlash Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner3 hr
May 21, 6:53 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Wagoner, Washington67 min
May 21, 7:03 AM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Pittsburg and 1 more57 min
May 21, 7:24 AM CDTTornado WarningTSACraig, Mayes, Rogers25 min
May 21, 7:27 AM CDTTornado WarningTSAPittsburg48 min
May 21, 7:33 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa57 min
May 21, 7:52 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more3 hr
May 21, 7:54 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg, Pushmataha66 min
May 21, 7:59 AM CDTSpecial Weather StatementTSACherokee, Muskogee46 min
May 21, 8:34 AM CDTSpecial Weather StatementTSADelaware56 min
May 21, 8:39 AM CDTAreal Flood WarningTSACreek, Tulsa24 hr
May 21, 8:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha63 min
May 21, 8:43 AM CDTSpecial Weather StatementTSAAdair, Cherokee, Sequoyah47 min
May 21, 8:49 AM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more24 hr
May 21, 8:57 AM CDTTornado WarningTSALatimer, LeFlore, Pushmataha18 min
May 21, 9:02 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah58 min
May 21, 9:07 AM CDTSpecial Weather StatementTSAChoctaw53 min
May 21, 9:14 AM CDTFlash Flood WarningTSACherokee, Delaware, Mayes3 hr
May 21, 9:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha, Sequoyah65 min
May 21, 9:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware62 min
May 21, 10:26 AM CDTAreal Flood WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner24 hr
May 21, 10:40 AM CDTSevere Thunderstorm WarningTSALeFlore65 min
May 21, 10:54 AM CDTAreal Flood WarningTSAOsage, Pawnee, Tulsa, Washington24 hr
May 21, 11:25 AM CDTAreal Flood WarningTSACherokee, Creek, Delaware, Mayes, Osage, Rogers and 2 more24 hr
May 21, 11:29 AM CDTRiver Flood WarningTSATulsa5 hr
May 21, 12:07 PM CDTRiver Flood WarningTSATulsa11 days
May 21, 12:07 PM CDTRiver Flood WarningTSAMuskogee, Wagoner12 days
May 21, 2:00 PM CDTFlash Flood WarningTSAMayes24 hr
May 21, 2:56 PM CDTRiver Flood WarningTSASequoyah17 days

Nearby

Flash Flood Warnings in Oklahoma, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.